KOPS - Das Institutionelle Repositorium der Universität Konstanz

Iterated rings of bounded elements and generalizations of Schmüdgen's Positivstellensatz

Iterated rings of bounded elements and generalizations of Schmüdgen's Positivstellensatz

Zitieren

Dateien zu dieser Ressource

Prüfsumme: MD5:db1f313920fd3cd07261d5595cdf3b80
Prüfsumme: MD5:48e90adb181394e80e7ad62338f375d4

SCHWEIGHOFER, Markus, 2003. Iterated rings of bounded elements and generalizations of Schmüdgen's Positivstellensatz. In: Journal für die reine und angewandte Mathematik. 554, pp. 19-45

@article{Schweighofer2003Itera-15652, title={Iterated rings of bounded elements and generalizations of Schmüdgen's Positivstellensatz}, year={2003}, doi={10.1515/crll.2003.004}, volume={554}, journal={Journal für die reine und angewandte Mathematik}, pages={19--45}, author={Schweighofer, Markus} }

<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:dcterms="http://purl.org/dc/terms/" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/15652"> <dc:language>eng</dc:language> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-11-10T10:04:40Z</dcterms:available> <dcterms:abstract xml:lang="eng">We prove a common generalization of Schmüdgen's Positivstellensatz and the stationarity of the iterated real holomorphy ring proved by Becker and Powers for real algebras of finite transcendence degree. There is also an Erratum available.</dcterms:abstract> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/15652"/> <dc:contributor>Schweighofer, Markus</dc:contributor> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103605204-4002607-1"/> <dcterms:issued>2003</dcterms:issued> <dc:creator>Schweighofer, Markus</dc:creator> <dc:rights>deposit-license</dc:rights> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-11-10T10:04:40Z</dc:date> <dcterms:bibliographicCitation>First publ in: Journal für die reine und angewandte Mathematik ; 554 (2003). - S. 19-45</dcterms:bibliographicCitation> <dcterms:title>Iterated rings of bounded elements and generalizations of Schmüdgen's Positivstellensatz</dcterms:title> </rdf:Description> </rdf:RDF>

Dateiabrufe seit 01.10.2014 (Informationen über die Zugriffsstatistik)

irobe.pdf 35
irobeerr.pdf 22

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto